Advertisement

Mathematische Annalen

, Volume 327, Issue 2, pp 365–393 | Cite as

Relèvement des revêtements p-cycliques des courbes rationnelles semi-stables

  • Sylvain MaugeaisEmail author
Article

Abstract.

Étant donnés une courbe stable C au-dessus d'un corps algébriquement clos k de caractéristique p et un groupe p-cyclique G agissant sur C tel que p a (C/G)=0, on montre qu'il existe une courbe stable 𝒞 → Speck[[t]] génériquement lisse, munie d'une action de G et dont la fibre spéciale s'identifie à C (munie de l'action de G). En appliquant ce résultat sur une compactification de l'espace des modules des courbes hyperelliptiques, on démontre une inégalité entre les degrés du conducteur et du fibré de Hodge d'une courbe hyperelliptique (Cornalba-Harris, Xiao).

Keywords

Cela Formal Patching Dira Nous Allons Carac 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Cornalba, M., Harris, J.: Divisor classes associated to families of stable varieties, with applications to the moduli space of curves. Ann. Sci. École Norm. Sup. 21(4), 455–475 (1988)MathSciNetGoogle Scholar
  2. 2.
    Deligne, P., Mumford, D.: The irreducibility of the space of curves of given genus. Publ. Math. IHÉS 36, 75–109 (1969)zbMATHMathSciNetGoogle Scholar
  3. 3.
    Grothendieck, A.: Éléments de géométrie algébrique. Publ. Math. IHÉS 4, 8, 11, 17, 20, 24, 28, 32, (1961–1967)Google Scholar
  4. 4.
    Henrio, Y.: Graphes de hurwitz et courbes de mumford sur un corps p-adique. Non publiéGoogle Scholar
  5. 5.
    Henrio, Y.: Arbres de hurwitz et automorphismes d'ordre p des disques et des couronnes p-adiques formelles. Preprint, 2000Google Scholar
  6. 6.
    Henrio, Y.: Relèvement galoisien des revêtements de courbes nodales. Manuscripta Math. 106, 131–150 (2001)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Harbater, D., Stevenson, K.F.: Patching and thickening problems. J. Algebra 212, 272–304 (1999)zbMATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Kausz, I.: A discriminant and an upper bound for ω2 for hyperelliptic arithmetic surfaces. Compositio Math. 115, 37–69 (1999)zbMATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    Liu, Q.: Courbes stables de genre 2 et leur schéma de modules. Math. Ann. 295, 201–222 (1993)zbMATHMathSciNetCrossRefGoogle Scholar
  10. 10.
    Liu, Q.: Conducteur et discriminant minimal de courbes de genre 2. Compositio Math. 94, 51–79 (1994)zbMATHMathSciNetGoogle Scholar
  11. 11.
    Liu, Q.: Algebraic geometry and arithmetic curves. Oxford University Press, 2002, Oxford Graduate Texts in Mathematics, No. 6Google Scholar
  12. 12.
    Lønsted, K., Kleiman, S.L.: Basics on families of hyperelliptic curves. Compositio Math. 38, 83–111 (1979)MathSciNetGoogle Scholar
  13. 13.
    Laudal, O.A., Lønsted, K.: Deformations of curves. I. Moduli for hyperelliptic curves. Algebraic geometry (Proc. Sympos., Univ. Tromsø, Tromsø, 1977), Springer, Berlin, 1978, pp. 150–167Google Scholar
  14. 14.
    Moret-Bailly, L.: Hauteurs et classes de Chern sur les surfaces arithmétiques. Astérisque (1990), no. 183, Séminaire sur les Pinceaux de Courbes Elliptiques (Paris, 1988), pp. 37–58Google Scholar
  15. 15.
    Milne, J.S.: Étale cohomology. Princeton University Press, Princeton, N.J., 1980Google Scholar
  16. 16.
    Raynaud, M.: p-groupes et réduction semi-stable des courbes. The Grothendieck Festschrift, vol. III, Birkhäuser Boston, Boston, MA, 1990, pp. 179–197Google Scholar
  17. 17.
    Saïdi, M.: Galois covers of degree p: semi-stable reduction and galois action. Preprint, 2001Google Scholar
  18. 18.
    Saïdi, M.: Torsors under finite and flat group schemes of rank p with galois action. Preprint, 2001Google Scholar
  19. 19.
    Saïdi, M.: Wild ramification and a vanishing cycles formula. Preprint, 2001Google Scholar
  20. 20.
    Sekiguchi, T., Oort, F., Suwa, N.: On the deformation of Artin-Schreier to Kummer. Ann. Sci. École Norm. Sup. 22(4), 345–375 (1989)MathSciNetGoogle Scholar
  21. 21.
    Tate, J., Oort, F.: Group schemes of prime order. Ann. Sci. École Norm. Sup. 4, 1–21 (1970)zbMATHMathSciNetGoogle Scholar
  22. 22.
    Xiao, G.: Fibered algebraic surfaces with low slope. Math. Ann. 276, 449–466 (1987)zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Laboratoire A2X, UMR 5465 CNRSUniversité de Bordeaux ITalence CedexFrance

Personalised recommendations